MathSciNet Relay Station
MathSciNet bibliographic data
MR704391 (85a:57016) 57R30 (53C12 57N30 58H10)
El Kacimi-Alaoui, Aziz Sur la cohomologie feuilletée. (French) [On foliated cohomology] Compositio Math. 49 (1983), no. 2, 195–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement